MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP PS ARTIC SURF SZ3; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE RP PS ARTIC SURF SZ3; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-543
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device revealed the spring component was missing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The spring component was missing.

Brand Name
ATTUNE RP PS ARTIC SURF SZ3
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10960598
Report Number1818910-2020-26384
Device Sequence Number3489093
Product Code HWT
UDI-Device Identifier10603295132837
UDI-Public10603295132837
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-543
Device Catalogue Number254500543
Device Lot NumberMVMBRB800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR